CureZone   Log On   Join
Re: Side effects? Palpitations, insomnia
 

Natural, Soothing, Progesterone Oil
Supplementation and Hormone Balancing Based on the...


More
  Views: 2,453
Published: 7 years ago
 
This is a reply to # 2,063,095

Re: Side effects? Palpitations, insomnia


The heart palpitations are probably because the parasites are causing vitamin deficiencies. I had heart palpitations too, and my doctor recommended taking a strong multi-vitamin with a potassium supplement. Potassium comes in 99mg capsules. Start out with 3 in the morning and 3 at night. Take the multi every morning. The palpitations should stop within a week or two at the most, then just take the multi after that. It worked for me and has worked for many of my friends.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.406 sec, (1)